CHILPOL TOTAL SUSPENTION 120mg|5ml Suspension

 0.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 120mg/5ml
Drug Form : Suspension

Paracetamol:120mg/5ml + Chlorpheniramine (Maleate):1mg/5ml | Paracetamol

Manufactured / Marketed By : Alliance Product Form : SuspensionPack Size : 0Ingredients : Paracetamol:120mg/5ml + Chlorpheniramine (Maleate):1mg/5mlGeneric Category : Paracetamol

Reviews

There are no reviews yet.

Be the first to review “CHILPOL TOTAL SUSPENTION 120mg|5ml Suspension”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver CHILPOL TOTAL SUSPENTION 120mg|5ml Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah